# SDR GTIA2025070738980

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 31,264 hours, 14,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY AFT FLIGHT ATTENDENT OUT OF 10K FT. REPORTED AS SWEET CHEMICAL SMELL THAT LASTED MOMENTARILY AND DISSIPATED AFTER SEVERAL MINS. DESCRIPTION OF ODOR/FUMES: TEMPORARY, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-A/C APPROVED FOR 1 FERRY FLIGHT TO DFW TO FASILITATE MX. REF. LP 3537573-1
